Sorry to hear about the headache. They've actually temporarily pulled Excedrin Migraine off the market, but, here's a pro-tip...the formula isn't any different than regular Excedrin Extra strength - both have Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg. I'm frankly shocked they've not been sued for misleading advertising, but, hey. That also means you can "make your own" - you can generally take one acetaminophen (tylenol), one aspirin, and drink something caffeinated (a soda, coffee, etc) to get the same effect. Or, you can buy the regular Excedrin Extra Strength and save some money next time you shop.
Ha - I should of stayed in bed! Simple installation of curtain rod - turned into a disaster....measure twice and all that. I did but still hung it too low. While it would work for the outside curtain - the inside would drag the tub bottom and soak up water. Wife was not having that. Course with me being tired and headachey compounded the error....
So pulled out the wall anchors and patched now waiting for it to dry. Then add more or sand depending. Then paint where the nice painters had already done so...ugh.
Thanks MC - It has been a while since have used Excedrin. A year or 2 now. Last used to try and help the pain in my first frozen shoulder. Spiked my liver enzymes I think so tried to stop using them so much. Also thanks for the tip.
Headache for the most part is gone. But think I will wait a bit before I get back on the shower - next weekend maybe
Almost forgot - cleaned out some of the closet as it will also get new carpet. Store some stuff on spare bedroom bed. Put up curtain that was on the bed fell out of my hand and scraped up the wall with a long black mark. It would come out. Wife is going to try magic erasure - if not another spot paint
Ahh reminds me of a song - Days Like This - Van Morrison https://www.youtube.com/watch?v=wUL65ddSbk0